# SDR GTIA2024042938097

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725249500800
- Condition: Damaged
- Location: Lh Wing
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ELONGATED HOLE CUT OUT ON FUEL TANK LOWER EXTERNAL SKIN BTW RIB 16 AND RIB 17 LH WING.  RAF-01 3316188-02 GENERATED-PERFORMED PERMANENT REPAIR ON COI-00T OF RIB 16 AND RIB 17 ON LH WING OF FUL TANK PANEL AS PER SRM 57-21-11-300-002.. THIS REPAIR IS CATEGORY B.  REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT THIS FLIGTH AT 25,100 FC/50,200FH; SUBSEQUENT INSPECTION AT INTERNALS OF 4300FC/8600FH INSPECTION METHOD GVI PER SRI 57-21-11-205-036 TABLE 004. CAUTION USED BOLT WITH A 3.2MM (0.126INCH)LOWER GRIP LENGTH WHEN REFITTING THE ACCESS PANEL COVERS AS PER SRM 57-21-11-300-002 STEP 2.A.(4)(V)"
